Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

July 12, 2012Big Stone County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 12, 2012, 9:44 PM CDT for Big Stone County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2012, 9:44 PM CDT (02:44 UTC)
Expired
Jul 12, 2012, 10:30 PM CDT
In force
46 min
Issued by
NWS Twin Cities, MN

County Big Stone County, MN

The radar

The Aberdeen radar (KABR), 166 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 821 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
821 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
2251 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WWUS83 KMPX 130244
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
944 PM CDT THU JUL 12 2012

MNZ054-130330-
LAC QUI PARLE-
944 PM CDT THU JUL 12 2012

AT 941 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BIG STONE CITY...OR 5 MILES WEST OF ODESSA. THIS
STORM WAS MOVING EAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
   LOUISBURG.
   ROSEN.
   BIG STONE NATIONAL WILDLIFE REFUGE.

 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4527 9645 4527 9642 4526 9629 4523 9627
      4523 9623 4520 9618 4520 9612 4518 9612
      4517 9646 4526 9646
TIME...MOT...LOC 0242Z 261DEG 12KT 4527 9644

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 12, 7:16 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 12, 7:16 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
716 PM CDT THU JUL 12 2012

.UPDATE...

00Z AVIATION DISCUSSION ADDED BELOW.

&&

.DISCUSSION...

TONIGHT AND FRIDAY...TRANSITIONING FLOW ALOFT ALONG WITH AN
INCOMING FRONTAL SYSTEM WILL MAKE FOR A BIT OF A MESSY FCST OVER
THE NEXT 12-24 HOURS. LARGE UPPER RIDGE CENTERED OVER THE
4-CORNERS REGION WILL RETROGRADE BACK TO THE SW...WANING ITS
INFLUENCE OVER THE REGION TONIGHT. MEANWHILE...AS THE RIDGE BACKS
OFF...A COMPACT UPPER LEVEL LOW WILL DROP IN FROM MANITOBA AND
HELP NUDGE ALONG THE FRONTAL SYSTEM. AN INCREASE IN MID- AND
UPPER-LEVEL MOISTURE BEING DRAGGED IN FROM THE PACIFIC ALONG WITH
MUCAPES INCRG TO THE 1500-2000 J/KG RANGE MAY BE CAPABLE OF
PRODUCING ISOLD STRONG TO SEVERE TSTMS TNGT THRU TMRW. HOWEVER...
POOR LAPSE RATES SHOULD MITIGATE ANY SUBSTANTIAL COVERAGE. HAVE
CAPPED POPS IN THE CHC RANGE SINCE THIS WILL NOT BE ANY KIND OF
WASHOUT BUT RATHER SHORT-DURATION PRECIP OF THE HIT-AND-MISS
VARIETY. POPS INCRS TNGT WITH HIGHEST POPS DURG THE DAY ON FRIDAY.
HAVE ALSO KEPT THE HIGHEST QPF OVER NRN PORTIONS OF THE AREA...BUT
THAT SAID...AM NOT LOOKING FOR SITES TO RECEIVE MORE THAN 0.25
INCHES OF RAIN. TEMPS WILL CONTINUE THEIR WARMING TREND THRU THE
NEXT 24 HRS AS LOW LEVEL SOUTHERLY FLOW TAKES HOLD OVER THE
REGION. WARM SECTORING WILL PLAY A PART AS THE COLD FRONT SLOGS
ITS WAY INTO WESTERN AND CENTRAL MN...ALTHOUGH TEMPERED A BIT BY
SCATTERED SHWRS/TSTMS. HIGHS WILL REACH THE UPPER 80S TO ARND 90.

FRIDAY NIGHT THROUGH SUNDAY...ELEVATED INSTABILITY WILL REMAIN IN
PLACE THRU SATURDAY AHEAD OF THE CDFNT WHILE MODEST UPPER FORCING
ALSO SLOWLY PROGRESSES THRU THE REGION. LAPSE RATES STILL ARE NOT
OVERLY IMPRESSIVE...BUT RELATIVELY WEAK CAPPING SHOULD PROMOTE
SHWR/TSTM ACTIVITY ONGOING FRI EVENING THAT WILL CONTINUE SLOWLY
SHIFT E THRU THE DAY SAT INTO SAT EVE. AGAIN...CAPPED POPS IN THE
CHC RANGE DUE TO LARGE UNCERTAINTY WITH THE COVERAGE/LOCATION OF
CONVECTIVE ACTIVITY. IT MAY AGAIN WELL BE THAT LOCATIONS THAT
RECEIVED RAINFALL FRIDAY MAY SEE IT AGAIN ON SATURDAY WHILE SOME
SPOTS SEE PRECIP ON NEITHER DAY...AGAIN THE HIT-AND-MISS VARIETY.
THE CDFNT WILL PUSH INTO ERN MN AND WRN WI SAT EVE THEN EXIT THE
REGION SAT NIGHT INTO SUN...RESULTING IN A DRY DAY ON SUN. STILL
THE POSSIBILITY IS THERE FOR ISOLD STRONG TO SEVERE TSTMS FRI EVE
BUT AS THE FORCING SHIFTS E...THE THREAT WILL DIMINISH FRI NIGHT
INTO SAT. EVEN WITH THE COLD FROPA...THERE WILL NOT BE A DROP IN
TEMPS BEHIND AS A WARM DOME OF HIGH PRESSURE OVER THE 4-CORNERS
REGION LOOKS TO RE-EXTEND ITSELF INTO THE NORTHERN PLAINS AND
UPPER MISSISSIPPI RIVER VALLEY. BY SUNDAY...HIGHS WILL REACH THE
LOWER 90S FOR MUCH OF THE WFO MPX CWFA.

MONDAY THROUGH WEDNESDAY...STRONG WARMING WILL CONTINUE INTO
MONDAY AS THE UPPER LEVEL RIDGE AXIS SHIFTS ACRS THE REGION...
RESULTING IN STRONG CAPPING DESPITE INCREASED HUMIDITY AND
TEMPERATURES. MAY SEE SOME ISOLD ACTIVITY OVER NRN PORTIONS OF THE
AREA MONDAY...BUT THE MAIN STORY WILL BE THE HEAT. HIGHS WILL
REACH THE MIDDLE TO POSSIBLY UPPER 90S WHILE DEWPOINTS INCREASE TO
ARND 70. THIS WILL NUDGE HEAT INDEX VALUES INTO THE 100-105
DEGREES RANGE...SO THIS WITH LOWS IN THE LOW TO MID 70S SUN NIGHT
AND MON NIGHT MAY CREATE HEAT ADVISORY CONDITIONS. AS THE BUBBLE
HIGH SHIFTS E...THE HEAT WILL THEN TRANSITION INTO CENTRAL WI TUE
THEN LOSE ITS INFLUENCE BY WED AS NORTHERLY SFC WINDS WITH NW
UPPER FLOW BRINGS A SLIGHT COOLDOWN TO THE AREA. AS FOR PRECIP...
NOT A WHOLE LOT TO SPEAK UP DURING THE FIRST HALF OF THE WEEK AS
SIDE FROM A FEW WEAK UPPER LEVEL DISTURBANCES GLIDING THROUGH NRN
MN WHICH MAY EXTEND ENOUGH S INTO CENTRAL MN TO SPARK OFF ISOLD
CONVECTION. CAPPED POPS AT 20 PERCENT...WITH MANY LOCATIONS NOT
EVEN HAVING ANYTHING MENTIONABLE THROUGH THE PERIOD.

&&

.AVIATION.../00Z TAF ISSUANCE/

NICE UPPER LOW NEAR GRAND FORKS AT 00Z WILL SLOWLY TRANSITION OVER
TO AROUND DULUTH BY THE END OF THE TAF PERIOD. RATHER DIFFUSE SFC
BOUNDARY ACROSS THE DAKOTAS HAS COMBINED WITH MODEST INSTABILITY
AND LITTLE CAPPING TO GENERATE SCT STORMS FROM NW MN ALL THE WAY
DOWN TO NE NEB. THIS THEME OF WEAK UPPER FORCING AND A RATHER
DIFFUSE SFC BOUNDARY WILL CONTINUE WELL PAST THIS TAF
PERIOD...RESULTING IN A VERY LOW CONFIDENCE PRECIP FORECAST. GIVEN
LOW CONFIDENCE...STUCK WITH NOTHING MORE THAN A VC MENTION FOR
PRECIP WITH THESE TAFS. BASED VC MENTION TONIGHT ON FORECAST
MOVEMENT OF THE TROUGH AT 850 MB ALONG WITH THE HRRR REFLECTIVITY
FORECAST...WHICH CLOSELY MIRRORS THIS LOW LEVEL FORCING.
AGAIN...NOT ALL THAT EXCITED ABOUT COVERAGE WITH THIS ACTIVITY AT
THE MOMENT. FOR THE AFTERNOON...THE QUESTION BECOMES HOW FAR EAST
DOES THE SFC BOUNDARY MAKE IT. AT THE MOMENT...LOOKING LIKE IT
WILL BE IN THE NEIGHBORHOOD OF MSP BY THE AFTERNOON...WITH BEST
PRECIP CHANCES POSSIBLY RESIDING EAST OF MSP ACROSS WI...WHERE THE
VCTS MENTION WAS INTRODUCED. BAND OF MID LEVEL FORCING AND
ASSOCIATED CLOUDS MAY THROW OFF A SPIT OF RAIN OR TWO THIS
EVENING...BUT REPORTS HAVE BEEN FEW AND FAR BETWEEN...SO EXPECT
THIS TO CONTINUE TO REMAIN AS VIRGA. FOR WINDS...GRADIENT WILL BE
GETTING BAGGIER THROUGH THE NIGHT...WITH WEAKER WINDS EXPECTED
THIS TAF PERIOD AS A RESULT. ONLY EXCEPTION WOULD BE AT AXN IN THE
AFTERNOON...WHICH COULD SEE SOME GUSTINESS TO THE NW WIND BEHIND
THE FRONT.

KMSP...TRICKY FORECAST THIS PERIOD...WITH IT HARD TO SAY WHEN THERE
WILL BE NO CHANCE FOR RAIN BEGINNING AROUND 9Z TONIGHT AND LASTING
THROUGH THE REST OF THE TAF PERIOD. NOT WANTING NEARLY 20 HOURS OF
VCSH...LIMITED THE VC MENTION TO LATER TONIGHT...WHEN BETTER LLJ
FORCING MOVES IN AND THE RAP/HRRR/ECMWF WANT TO SHOW SOME PRECIP
MOVING THROUGH. WILL LIKELY HAVE TSRA AROUND AGAIN FRIDAY
AFTERNOON...BUT HARD TO SAY WHERE/WHEN THEY WILL BE...SO RATHER
THAN GO WITH A LONG PERIOD OF VCSH FROM 14.19Z TO 15.06Z...WENT
WITH THE LOWER CIG ROUTE FOR NOW. IS LOOKING LIKE THE BEST FORCING
WILL BE JUST EAST OF MSP FOR THE AFTERNOON. AGAIN...CAN NOT RULE
OUT TSRA FRI AFTERNOON...BUT GIVEN CURRENT CONFIDENCE...LEFT THE
VC MENTION OUT.

/OUTLOOK/
SATURDAY...VFR WITH SHRA ENDING IN THE MORNING. WINDS NW AT 5 TO 10KTS.
SUNDAY...VFR. WINDS SE AT 5-10 KTS.
MONDAY...VFR. WINDS S-SW 10-15 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

JPC/MPG
Hazardous weather outlook, Jul 12, 12:45 PM CDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1245 PM CDT THU JUL 12 2012

MNZ044-045-050>053-058>063-066>070-074>078-082>085-091>093-
WIZ014>016-023>028-131300-
MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-MEEKER-WRIGHT-
HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1245 PM CDT THU JUL 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE FROM LATE TONIGHT THROUGH SATURDAY
EVENING. A FEW STORMS ON FRIDAY COULD APPROACH SEVERE LEVELS...WITH
HAIL NEAR ONE INCH IN DIAMETER POSSIBLE WITH THE STRONGEST STORMS.
THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM SUNDAY NIGHT THROUGH
WEDNESDAY... MAINLY NORTH OF INTERSTATE 94... ALTHOUGH IT IS TOO
EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ041>043-047>049-054>057-064-065-073-131300-
DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-LAC QUI
PARLE-SWIFT-CHIPPEWA-KANDIYOHI-YELLOW MEDICINE-RENVILLE-REDWOOD-
1245 PM CDT THU JUL 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON... ALTHOUGH SEVERE WEATHER
 IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH SATURDAY
EVENING. A FEW STORMS ON FRIDAY COULD APPROACH SEVERE LEVELS... WITH
HAIL NEAR ONE INCH IN DIAMETER POSSIBLE WITH THE STRONGEST STORMS.
THUNDERSTORMS WILL BE POSSIBLE AGAIN FROM SUNDAY NIGHT THROUGH
WEDNESDAY... ALTHOUGH IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER
WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jul 12, 7:50 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
750 PM CDT THU JUL 12 2012

MNZ047-048-130130-
POPE-STEVENS-
750 PM CDT THU JUL 12 2012

...THUNDERSTORMS ARE MOVING TOWARDS STEVENS AND POPE COUNTIES THROUGH
930 PM CDT...

AT 750 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING AND STRENGTHENING OVER FAR WESTERN MINNESOTA.

THE STORMS ARE MOVING EAST AT 25 MPH...AWAY FROM WHEATON AND BROWNS
VALLEY...TOWARDS CHOKIO...ALBERTA...DONNELLY...AND MORRIS BY 830 PM.

IF THE STORMS HOLD TOGETHER LONG ENOUGH THEY WILL MOVE TOWARDS GLENWOOD
BY 930 PM.

HAIL UP TO DIME SIZE IS EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CHOKIO.
  ALBERTA.

LAT...LON 4561 9626 4569 9626 4573 9523 4544 9518
      4546 9625 4556 9626 4559 9627
TIME...MOT...LOC 0045Z 264DEG 20KT 4555 9644
Special weather statement, Jul 12, 9:14 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT THU JUL 12 2012

MNZ041-130300-
DOUGLAS-
914 PM CDT THU JUL 12 2012

...THUNDERSTORM MOVING OVER NORTHERN DOUGLAS COUNTY THROUGH 1000 PM
CDT...

AT 913 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR EVANSVILLE. THIS STORM WAS MOVING EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EVANSVILLE.
  BRANDON.
  MILLERVILLE.
  GARFIELD.
  LEAF VALLEY.
  CARLOS.

LAT...LON 4611 9514 4596 9515 4590 9577 4597 9578
      4607 9577 4612 9550 4612 9519
TIME...MOT...LOC 0214Z 258DEG 29KT 4598 9568
Special weather statement, Jul 12, 9:44 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
944 PM CDT THU JUL 12 2012

MNZ054-130330-
LAC QUI PARLE-
944 PM CDT THU JUL 12 2012

AT 941 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR BIG STONE CITY...OR 5 MILES WEST OF ODESSA. THIS
STORM WAS MOVING EAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
   LOUISBURG.
   ROSEN.
   BIG STONE NATIONAL WILDLIFE REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4527 9645 4527 9642 4526 9629 4523 9627
      4523 9623 4520 9618 4520 9612 4518 9612
      4517 9646 4526 9646
TIME...MOT...LOC 0242Z 261DEG 12KT 4527 9644

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:50 PM CDTSpecial Weather StatementMPXPope, Stevens40 min
Jul 12, 9:14 PM CDTSpecial Weather StatementMPXDouglas46 min
Jul 12, 10:01 PM CDTSevere Thunderstorm WarningMPXLac qui Parle29 min
Jul 12, 10:25 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Swift35 min
Jul 13, 8:59 AM CDTSpecial Weather StatementMPXRice46 min
Jul 13, 9:18 AM CDTSpecial Weather StatementMPXGoodhue57 min
Jul 13, 1:04 PM CDTSpecial Weather StatementMPXMorrison41 min
Jul 13, 1:05 PM CDTSpecial Weather StatementMPXYellow Medicine40 min
Jul 13, 1:09 PM CDTSevere Thunderstorm WarningMPXYellow Medicine38 min
Jul 13, 1:30 PM CDTSpecial Weather StatementMPXRenville45 min
Jul 13, 2:00 PM CDTSpecial Weather StatementMPXMeeker45 min
Jul 13, 2:22 PM CDTSpecial Weather StatementMPXMorrison38 min
Jul 13, 2:25 PM CDTSpecial Weather StatementMPXBrown50 min
Jul 13, 3:02 PM CDTSpecial Weather StatementMPXMeeker58 min
Jul 13, 3:20 PM CDTSpecial Weather StatementMPXKanabec, Mille Lacs40 min
Jul 13, 3:48 PM CDTSpecial Weather StatementMPXWatonwan42 min
Jul 13, 4:02 PM CDTSpecial Weather StatementMPXIsanti, Kanabec43 min
Jul 13, 4:08 PM CDTSpecial Weather StatementMPXHennepin37 min
Jul 13, 4:13 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Wright62 min
Jul 13, 4:17 PM CDTSevere Thunderstorm WarningMPXMcLeod28 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningMPXHennepin41 min
Jul 13, 5:08 PM CDTSevere Thunderstorm WarningMPXHennepin52 min
Jul 13, 5:18 PM CDTSpecial Weather StatementMPXRice42 min
Jul 13, 5:26 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington49 min
Jul 13, 5:39 PM CDTAreal Flood AdvisoryMPXDakota, Hennepin, Ramsey, Washington52 min
Jul 13, 5:39 PM CDTSpecial Weather StatementMPXRenville51 min
Jul 13, 5:41 PM CDTSpecial Weather StatementMPXMartin49 min
Jul 13, 5:49 PM CDTSpecial Weather StatementMPXDakota41 min
Jul 13, 5:52 PM CDTSpecial Weather StatementMPXWaseca23 min
Jul 13, 5:54 PM CDTSevere Thunderstorm WarningMPXDakota, Washington33 min
Jul 13, 6:08 PM CDTSevere Thunderstorm WarningMPXDakota, Goodhue52 min
Jul 13, 6:20 PM CDTSpecial Weather StatementMPXRice25 min
Jul 13, 6:22 PM CDTSpecial Weather StatementMPXSteele23 min
Jul 13, 6:33 PM CDTSpecial Weather StatementMPXFaribault42 min
Jul 13, 6:45 PM CDTSpecial Weather StatementMPXFreeborn45 min
Jul 13, 1:15 PM CDTSpecial Weather StatementMPXBarron, Chippewa, Eau Claire45 min
Jul 13, 5:38 PM CDTSpecial Weather StatementMPXPolk, Saint Croix67 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.